# SDR SWAA2022093065529

- Difficulty date: September 8, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: #1 Ib Fan Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 I/B FAN COWL HAS 1' CRACK IN STIFFENER AT AFT SIDE OF OIL SERVICE DOOR CUTOUT. / [01] REMOVED AND REPLACED STIFFENER AT #1 I/B FAN COWL AT AFT SIDE OF OIL SERVICE DOOR CUTOUT AS PER B737-700 SRM 51-40-02-0G-0.;[02] (AMENDING STEP 1) REMOVED AND REPLACED STIFFENER AT #1 I/B FAN COWL AT AFT SIDE OF OIL SERVICE DOOR CUTOUT AS PER B737-700 SRM 51-40-02-0G-0. PO #1744424.;[03] VERIFIED AND INSPECTED STEP#2.
